# SDR AMTA200600524

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 454016
- Condition: Unserviceable
- Location: Apu
- Part time: 11,835 hours, 450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU WILL NOT START, HANGS AT 22 PERCENT, EGT 700 DEG.  REMOVED AND REPLACED APU STARTER IAW MM.  PU OPS CHECK GOOD.  (K)
